# SDR SIMA20201214003

- Difficulty date: December 14, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 36,858 hours, 32,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 OVERHEAD EMERGENCY LIGHT INOPERABLE.  C/A: R & R ROW 12 OVERHEAD EMERGENCY LIGHT LAMP, IAW EMB AMM 33-50-08-000-801-A AND 33-50-08-400-801-A.
